Advertisement

Journal of Soviet Mathematics

, Volume 49, Issue 6, pp 1263–1266 | Cite as

A spectral criterion of asymptotic almost periodicity for uniformly continuous representations of abelian semigroups

  • Vu Kuok Fong
  • Yu. I. Lyubich
Article

Abstract

Assume that the unitary asymptotic spectrum of a representation T is at most countable. Then for asymptotic almost periodicity it is necessary and sufficient that the eigensubspaces of the representations T, T*, corresponding to the unitary weights, should be in duality.

Keywords

Unitary Weight Continuous Representation Abelian Semigroup Spectral Criterion Asymptotic Spectrum 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Vu Kuok Fong and Yu. I. Lyubich, “A spectral criterion for the almost periodicity of oneparameter semigroups,” Teor. Funktsii Funktsional. Anal. Prilozhen. (Kharkov), No. 47, 36–41 (1987).Google Scholar
  2. 2.
    Yu. I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birkhauser, Basel (1988).Google Scholar
  3. 3.
    M. Yu. Lyubich and Yu. I. Lyubich, “Splitting-off of the boundary spectrum for almost periodic operators and representations of semigroups,” Teor. Funktsii Funktsional. Anal. i Prilozhen. (Kharkov), No. 45, 69–84 (1986).Google Scholar
  4. 4.
    K. deLeeuw and I. Glicksberg, Applications of almost periodic compactifications,” Acta Math.,105, 63–97 (1961).Google Scholar
  5. 5.
    K. Jacobs, “Ergodentheorie und fastperiodische Funktionen auf Halbgruppen,” Math. Z.,64, 298–338 (1956).Google Scholar
  6. 6.
    G. M. Sklyar and V. Ya. Shirman, “On the asymptotic stability of a linear differential equation in a Banach space,” Teor. Funktsii Funktsional. Anal. i Prilozhen. (Kharkov), No. 37, 127–132 (1982).Google Scholar
  7. 7.
    Yu. I. Lyubich, “On completeness conditions for a system of eigenvectors of a correct operators,” Usp. Mat. Nauk,18, No. 1, 165–171 (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • Vu Kuok Fong
  • Yu. I. Lyubich

There are no affiliations available

Personalised recommendations